MAUDE Adverse Event Report: MEDCAD ACCUSHAPE; PEEK PATIENT-SPECIFIC CRANIAL IMPLANT

MEDCAD ACCUSHAPE; PEEK PATIENT-SPECIFIC CRANIAL IMPLANT
Model Number MC-SPK10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient tumor continued growing post-operatively.Implant to be removed and replaced following additional surgical defect removal.

Brand Name
ACCUSHAPE
Common Device Name
PEEK PATIENT-SPECIFIC CRANIAL IMPLANT
Manufacturer (Section D)
MEDCAD
501 s. second ave
suite a-1000
dallas TX 75226
Manufacturer (Section G)
MEDCAD
3401 techonology dr.
unit 3
plano TX 75074
Manufacturer Contact
vishvani patel
501 s. second ave
suite a-1000
dallas, TX 75226
2144538864
MDR Report Key21439787
Report Number3009196021-2025-00003
Device Sequence Number4605858
Product Code GXN
UDI-Device Identifier00810007630090
UDI-Public(01)00810007630090(10)238609HEN
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMC-SPK10
Device Catalogue NumberMC-SPK10
Device Lot Number238609HEN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Initial Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age22 YR
Patient SexFemale